Advertisement

Acta Mathematica Hungarica

, Volume 157, Issue 1, pp 229–253 | Cite as

Almost uniform and strong convergences in ergodic theorems for symmetric spaces

  • V. Chilin
  • S. LitvinovEmail author
Article
  • 8 Downloads

Abstract

Let \({(\Omega,\mu)}\) be a \({\sigma}\)-finite measure space, and let \({X \subset L^{1}(\Omega)+ L^{\infty}(\Omega)}\) be a fully symmetric space of measurable functions on \({(\Omega,\mu)}\). If \({{\mu(\Omega)=\infty}}\), necessary and sufficient conditions are given for almost uniform convergence in X (in Egorov’s sense) of Cesàro averages \({M_n(T)(f)=\frac{1}{n} \sum_{k = 0}^ {n-1} T^k(f)}\) for all Dunford–Schwartz operators T in \({L^{1}(\Omega)+ L^{\infty}(\Omega)}\) and any \({f\in X}\). If \({(\Omega,\mu)}\) is quasi-non-atomic, it is proved that the averages \({M_n(T)}\) converge strongly in X for each Dunford–Schwartz operator T in \({L^{1}(\Omega)+ L^{\infty}(\Omega)}\) if and only if X has order continuous norm and \({L^1(\Omega)}\) is not contained in X.

Key words and phrases

symmetric function space Dunford–Schwartz operator individual ergodic theorem almost uniform convergence mean ergodic theorem 

Mathematics Subject Classification

46E30 37A30 47A35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press Inc. (1988).Google Scholar
  2. 2.
    V. Chilin, D. Çömez, and S. Litvinov, Pointwise ergodic theorems in symmetric spaces of measurable functions, ArXiv:1612.05802v1 [math.FA] (2016).
  3. 3.
    Chilin V., Litvinov S.: The validity space of Dunford–Schwartz pointwise ergodic theorem. J. Math. Anal. Appl., 461, 234–247 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    G.A., Edgar and L., Sucheston, Stopping Times and Directed Processes, Cambridge University Press (1992).Google Scholar
  5. 5.
    Dodds P.G., Dodds T.K., Sukochev F.A.: Banach–Saks properties in symmetric spaces of measurable operators,. Studia Math, 178, 125–166 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory, John Wiley and Sons (1988).Google Scholar
  7. 7.
    Halmos P.R.: Measure Theory, D. Van Nostrand Company, New York (1950)CrossRefzbMATHGoogle Scholar
  8. 8.
    Hopf E.: The general temporary discrete Markoff process. J. Rat. Mech. Anal. 3, 13–45 (1954)zbMATHGoogle Scholar
  9. 9.
    Kantorovich L.V., Akilov G.P.: Functional Analysis.. “Nauka”, Moscow (1977)zbMATHGoogle Scholar
  10. 10.
    Kalton N.J., Sukochev F.A.: Symmetric norms and spaces of operators. J. Reine Angew. Math. 621, 81–121 (2008)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Krein S.G., Petunin Ju. I., Semenov E.M.: Interpolation of Linear Operators, Translations of Mathematical Monographs, vol. 54. Amer. Math. Soc., (Providence, RI (1982)Google Scholar
  12. 12.
    D. Kunszenti-Kovács, Counter-examples to the Dunford–Schwartz pointwise ergodic theorem on \({L^{1} + L^{\infty}}\), ArXiv: 1803.11040v1 [math.DS] (2018).
  13. 13.
    Krengel U.: Ergodic Theorems. Walter de Gruyter , Berlin–New York (1985)CrossRefzbMATHGoogle Scholar
  14. 14.
    Lindenstraus J., Tsafriri L.: Classical Banach Spaces I-II , Springer-Verlag . Springer-Verlag , Berlin–Heidelberg–New York, (1977)CrossRefGoogle Scholar
  15. 15.
    Litvinov S.: Uniform equicontinuity of sequences of measurable operators and noncommutative ergodic theorems. Proc. Amer. Math. Soc., 140, 2401–2409 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Litvinov S.: On continuity at zero of the maximal operator for a semifinite measure. Colloq. Math., 135, 79–84 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Lord S., Sukochev F., Zanin D.: Singular Traces Theory and Applications. Walter de Gruyter GmbH , Berlin–Boston (2013)zbMATHGoogle Scholar
  18. 18.
    Meyer-Nieberg P.: Banach Lattices. Springer-Verlag , New York-Berlin-Heidelbergz (1991)CrossRefzbMATHGoogle Scholar
  19. 19.
    K. Petersen, Ergodic Theory, Cambridge University Press (1983).Google Scholar
  20. 20.
    Rubshtein B.A., Grabarnik Ya G., Muratov M.A., Pashkova Yu S.: Foundations of Symmetric Spaces of Measurable Functions Lorentz, Marcinkiewicz and Orlicz Spaces. Springer International Publishing , Switzerland (2016)CrossRefzbMATHGoogle Scholar
  21. 21.
    Veksler A.S.: Ergodic theorem in symmetric spaces. Siberian Math. J., 26, 189–191 (1985)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Veksler A.S., Fedorov A.L.: Statistic ergodic theorem in non-separable symmetric function spaces. Siberian Math.J., 29, 183–185 (1988)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Veksler A.S., Fedorov A.L.: Symmetric Spaces and Statistic Ergodic Theorems for Automorphisms and Flows. ”FAN”Publishing, . Springer International Publishing , Tashkent (2016)Google Scholar
  24. 24.
    Vladimirov D.A.: Boolean Algebras in Analysis. Kluwer Academic Publishers , Dordrech (2002)CrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2018

Authors and Affiliations

  1. 1.National University of UzbekistanTashkentUzbekistan
  2. 2.Pennsylvania State UniversityHazletonUSA

Personalised recommendations